# SDR SWIA202156466

- Difficulty date: February 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9G BULKHEAD HAS 2 CORRODED MOUNT BOLTS AND 1 MOUNT FITTING THAT NEEDS TO BE REPLACED (C-CHECK) RO 2/25/2021.  RECEIVED AND REPLACED 2 MOUNT BOLTS AND 1 MOUNT FITTING FOR THE 9G BULKHEAD REF CRJ 200 SRM 51-41-02.
